# SDR DALA2015062303919

- Difficulty date: June 22, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 52,896 hours, 23,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK -Y1292 BETWEEN FRAME 47.5 TO 64 BOTTOM SURFACE.  MEASURES OF REWORKED AREA P1, FR 55=2" L=2.547", W=0.384", D=0.072", P2 FR58+15", L=3.361", W=2.850", D=0.070" IN PASSENGER CABIN.  EVALUATED AND FOUND OUT LIMITS ON JOBCARD 2500-2032.  REPLACED SEAT TRACK -Y1292, LOCATED FRAME 47 TO FRAME 64 IAW SRM 51-72-11 AND DWG N.53472000.
